MathSciNet Relay Station
MathSciNet bibliographic data
MR236696 (38 #4991) 46.38 (35.00)
Višik, M. I.; Èskin, G. I. Sobolev-Slobodeckiĭ spaces of variable order with weighted norms, and their applications to mixed boundary value problems. (Russian) Sibirsk. Mat. Ž. 9 1968 973–997.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement